# SDR 96UAL900362

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTS INOP IN RIGHT HAND FORWARD E-ZONE IN ADDITION TO CEILING LIGHT AND FLOOR LIGHTS IN D-ZONE. BATTERY PACKS LOW, REPLACED BATTERY PACKS.
